Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1990, Volume 2, Number 1, Pages 105–111 (Mi mm2319)  

Computational methods and algorithms

The stability of the acoustic axes in elastic media

A. V. Sarychev, A. L. Shuvalov


Abstract: Elastic waves in infinite media hera considered and acoustic axes i.e. directions, along which waves with coinciding velocities propagate, are subjects of investigation. The behavior of the acoustic axes under small perturbations of elastic moduli tensor is analyzed. The concept of acoustic axis stability is introduced and the sufficient conditions of the stability are obtained.

Full text: PDF file (1163 kB)

Bibliographic databases:
Received: 13.03.1989

Citation: A. V. Sarychev, A. L. Shuvalov, “The stability of the acoustic axes in elastic media”, Matem. Mod., 2:1 (1990), 105–111

Citation in format AMSBIB
\Bibitem{SarShu90}
\by A.~V.~Sarychev, A.~L.~Shuvalov
\paper The stability of the acoustic axes in elastic media
\jour Matem. Mod.
\yr 1990
\vol 2
\issue 1
\pages 105--111
\mathnet{http://mi.mathnet.ru/mm2319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052835}
\zmath{https://zbmath.org/?q=an:0972.74503}


Linking options:
  • http://mi.mathnet.ru/eng/mm2319
  • http://mi.mathnet.ru/eng/mm/v2/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:273
    Full text:100
    References:1
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022